On the numbers m n

Vasilij Antonovič Golubev

Časopis pro pěstování matematiky (1957)

  • Volume: 082, Issue: 2, page 216-217
  • ISSN: 0528-2195

How to cite


Golubev, Vasilij Antonovič. "O číslech $m\atopwithdelims ()n$." Časopis pro pěstování matematiky 082.2 (1957): 216-217. <http://eudml.org/doc/20621>.

author = {Golubev, Vasilij Antonovič},
journal = {Časopis pro pěstování matematiky},
keywords = {combinatorics},
language = {cze},
number = {2},
pages = {216-217},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O číslech $m\atopwithdelims ()n$},
url = {http://eudml.org/doc/20621},
volume = {082},
year = {1957},

AU - Golubev, Vasilij Antonovič
TI - O číslech $m\atopwithdelims ()n$
JO - Časopis pro pěstování matematiky
PY - 1957
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 082
IS - 2
SP - 216
EP - 217
LA - cze
KW - combinatorics
UR - http://eudml.org/doc/20621
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.